# SDR QXEA2014032600247

- Difficulty date: March 26, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 24,460 hours, 24,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450401
- Part serial: 0370
- Condition: Faulted
- Location: Nlg Door
- Part time: 14,324 hours, 15,301 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOOR REMAINED ILLUMINATED FOR AN EXCESSIVE AMOUNT OF TIME AFTER GEAR EXTENSION.  ABORTED APPROACH AND RECYCLED GEAR.  LANDING UNEVENTFUL. PSEU CAPTURED NOTED EVENT WITH A CHANNEL "B" FAULT ALL PROXIMITY SENSORS WITHIN LIMITS. R & R PSEU IAW AMM 32-61-01-000-801 & 32-61-01-400-801.  PERFORMED 12 GEAR SWINGS IAW 32-31-00-867-801 & 32-31-00-867-802. TESTS GOOD.  RETURN TO SERVICE.
